Journal article Open Access

Fuzzy Logic Based Path Stability Forecasting Scheme for Improving Data Dissemination in MANETs

Calarany C.; Manoharan R.


BibTeX Export

@article{calarany_c_2020_5584114,
  author       = {Calarany C. and
                  Manoharan R.},
  title        = {{Fuzzy Logic Based Path Stability Forecasting 
                   Scheme for Improving Data Dissemination in  MANETs}},
  journal      = {{International Journal of Engineering and Advanced 
                   Technology (IJEAT)}},
  year         = 2020,
  volume       = 9,
  number       = 3,
  pages        = {2768-2775},
  month        = feb,
  doi          = {10.35940/ijeat.C5910.029320},
  url          = {https://doi.org/10.35940/ijeat.C5910.029320}
}
28
10
views
downloads
Views 28
Downloads 10
Data volume 12.7 MB
Unique views 28
Unique downloads 10

Share

Cite as